# SDR RU3A0902

- Difficulty date: January 15, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 11,317 hours, 6,326 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Condition: Delaminated
- Location: Cockpit
- Part time: 11,317 hours, 6,326 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT NOT FLYING, NOTICED ENLARGED AREA OF DELAMINATION IN LOWER LEFT CORNER OF RIGHT WINDSHIELD.  FLIGHT WAS ABOUT 50 NM NORTHWEST OF AIRPORT AT FL 230 WHEN THE PROBLEM WAS NOTICED.  FLIGHT DIVERTED BACK TO AIRPORT UNEVENTFULLY.
